# SDR DALA2019040102063

- Difficulty date: March 31, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 55,313 hours, 25,892 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5631920) DURING INSPECTION FOUND AFT FLASHLIGHT INOPERATIVE. R/R AFT CABIN FLASHLIGHT PER B737 AMM 25-60.
